# SDR GTIA2018072302761

- Difficulty date: July 23, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 14,015 hours, 6,361 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA'S REPORTED FUMES SMELL IN DECENT. PERFORMED ENG RUNS W/BLEED IAW AMM 71-00-001 ISOLATED PACK 1 & PACK 2 RAN FOR 15 MIN NO ODORS DETECTED. RAN PAC 1&2 W/APU IAW AMM 12-33-21 FOR 15MIN, NO ODORS DETECTED. A/C HAS NO PRIOR HISTORY OF CABIN ODOR EVENTS, UNABLE TO DUPLICATE. A/C IS OK FOR CONTINUED OPERATION.
